The treatment of recurring low-flow priapism with the usual medications is still unsatisfactory. The case of an otherwise healthy young man experiencing low-flow priapism at the age of 31 is presented. A reason for his condition could not be identified. Over the course of several months, he required emergency urological treatment more than ten times. Treatment with cyproterone acetate (Androcur® 50 mg/day) stopped the spontaneous erections, but resulted in erectile impotence, reduced motivation, decreased interest in sex, weight gain of 10 kg, breast enlargement combined with touch sensitivity on both sides, and hair loss on both legs. In addition, the patient complained about painful cramps in his pelvic muscles. After appropriate explanations he agreed to try botulinum neurotoxin injections into both ischiocavernosus muscles. The objective was to reduce muscle tone in order to improve venous drainage of blood from the penis. The latest relapse of priapism occurred more than 6 months ago.